MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD DURACLIP HEMOCLIP,235CM 16MM; HEMOSTATIC METAL CLIP FOR THE GI TRACT

MICRO-TECH(NANJING) CO.,LTD DURACLIP HEMOCLIP,235CM 16MM; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number DC0235W
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has stated that there are no devices being returned for evaluation.However, the incident investigation is ongoing.A follow-up report will be filed following the completion of the incident investigation.
 
Event or Problem Description
It was reported that the physician deployed a 16mm duraclip and after deployment a metal fragment was found in the patients colon.The fragment is believed to be from the clip or device driver.The fragment was maybe a millimeter.They did not remove the fragment.There were no issues with the clip pre-procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the customer complaint sample was not returned, we combine historical customer complaint information, we found that after the product was released, the pull hook was broken by force.According to the defective picture provided, we analyzed that when the pull hook opening is on the side, when the force is applied, the pull hook starts to move downward.The top of the pull hook is stressed, it is detached from the pin roll, and the opening is pulled from the side to the top.It separated from the clip assembly.During the clip release process, the head of pull hook has a large deformation, during the downward movement of the pull hook, there is a risk of metal chips falling after the top is stressed.The pull hook of the product breaks down and appears to be damaged.After evaluation, the patient will not be injured, and the fallen metal scrap will be discharged with the human body.This risk is acceptable through risk analysis.In order to improve the quality of our products, we will change the slotting from the side to the middle.When the pull hook is stressed, it starts to move downwards.When the top is stressed, the amount of deformation is dispersed.As the force increases, the pull hook can disengage from the pin roll before reaching the deformation limit.After the new pull hook is stressed, only the opening distance of the front end circle changes, and there is no break point around the open circle, so the pull hook can be prevented from being broken into the human body by force.

Brand Name
DURACLIP HEMOCLIP,235CM 16MM
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
MDR Report Key9216704
Report Number3004837686-2019-00005
Device Sequence Number448564
Product Code PKL
UDI-Device Identifier16932619740033
UDI-Public(01)16932619740033(17)220621(10)M190622231
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model NumberDC0235W
Device Catalogue NumberDC0235W
Device Lot NumberM190622231
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2019
Supplement Date Received by Manufacturer09/28/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date11/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;